# SDR FDEA201905241145

- Difficulty date: May 24, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 105,368 hours, 21,636 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Separated
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER GEAR LH GEAR DOOR AFT DOOR JAMB AREA HAS  SEPERATION CAUSED FROM DOOR DEPARTING THE AC IN  FLIGHT.   AFTER CONSULTATION WITH ENGINEERING, IT WAS DETERMINED THAT THIS AREA IS A FAIRING ATTACHED TO THE JAMB AND IS NOT STRUCTURAL. PRIOR TO ATTACHING THE AFT HINGE (WRI 53-40-7630) THE AREA WAS WORKED TO ORIGINAL SHAPE & CLEARENCE. REF WRI 32-10-7623, AFTER THE INSTALLATION OF THE CTR GEAR LH AFT LANDING GEAR DOOR & OPS CHECK ENVOLVING THE CTR GEAR SWING, THERE ARE NO GAPS. PER SAME WRI - ADJUSTED CLG LH AFT DOOR FIT PER SUBTASK 32-17-04-820-001, FOUND NO DEFECTS AFTER TASK PERFORMED. OK FOR SERVICE.
